# SDR R61A201901190074

- Difficulty date: December 24, 2018
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK FR 12-21; LBL 9.5"- LBL 12.5" HAS CORROSION AND SCORING IN MULTIPLE LOCATIONS.  REMOVED AND REPLACED SEAT TRACK BEAM REF. SRM 51-40-08. RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, AND 51-23-06.  SEE W/O H6609 SN 418 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
